Alert archive / Alabama / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 14, NWS Huntsville, AL
NWS Huntsville, AL issued this severe thunderstorm warning at Mar 2, 2012, 8:51 AM CST for 4 counties in Alabama. It was in force for 24 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 2, 2012, 8:51 AM CST (14:51 UTC)
- Expired
- Mar 2, 2012, 9:15 AM CST
- In force
- 24 min
- Issued by
- NWS Huntsville, AL
- Area
- Storm-based polygon
Counties Lauderdale County, AL, Lawrence County, AL, Limestone County, AL, Madison County, AL
The radar
The Northeast Alabama radar (KHTX), 86 km from the middle of the area, began a volume at 14:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 2, 9:10 AM CST | TORNADO 3 | 3 Sse Athens, AL | A LONG TRACK EF-3 TORNADO BEGAN IN EAST CENTRAL LIMESTONE COUNTY AND TRACKED OVER 34 MILES LIFTING IN EXTREME NORTHEAST MADISON COUNTY. MAXIMUM PATH WIDTH WAS 250 YARDS. MAJOR STRUCTURAL DAMAGE TO 2-STORY HOMES WAS SEEN ALONG PEPPER ROAD BETWEEN MOORESVILLE RO |
| Mar 2, 9:20 AM CST | TSTM WND DMG | 5 Ese Athens, AL | WIND PICKING UP DEBRIS WITH ESTIMATED WIND GUST OF 50MPH. ROTATION SEEN IN STORM. NO INJURIES. |
| Mar 2, 9:20 AM CST | TSTM WND DMG | 6 Ese Athens, AL | POWER LINES AND TREES DOWN AND STRUCTURAL DAMAGE SEEN AT CRAFT ROAD AND MOORESVILLE ROAD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 2.9 hours before the alert went out and 152 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1667 J/kg
- Mixed-layer CIN
- -25 J/kg
- Mixed-layer LCL
- 523 m above ground
- 0-6 km bulk shear
- 68 kt
- 0-1 km storm-relative helicity
- 175 m²/s²
- 0-3 km storm-relative helicity
- 169 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 6.1
The text
As transmitted, in the capitals the NWS used until 2016.
835
WUUS54 KHUN 021451
SVRHUN
ALC077-079-083-089-021515-
/O.NEW.KHUN.SV.W.0014.120302T1451Z-120302T1515Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE HUNTSVILLE AL
851 AM CST FRI MAR 2 2012
THE NATIONAL WEATHER SERVICE IN HUNTSVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
LIMESTONE COUNTY IN NORTH CENTRAL ALABAMA...
NORTHWESTERN MADISON COUNTY IN NORTH CENTRAL ALABAMA...
SOUTHEASTERN LAUDERDALE COUNTY IN NORTHWEST ALABAMA...
NORTHEASTERN LAWRENCE COUNTY IN NORTHWEST ALABAMA...
* UNTIL 915 AM CST
* AT 851 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
COURTLAND...OR ABOUT 17 MILES NORTH OF MOULTON...AND MOVING
NORTHEAST AT 55 MPH.
* LOCATIONS IMPACTED INCLUDE...
CAIRO...TANNER...
CARTWRIGHT...ATHENS...
ELKMONT...FRENCH MILL...
BETHEL...HOLLAND GIN...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR INTERIOR ROOM.
&&
LAT...LON 3499 8674 3483 8658 3467 8709 3469 8710
3466 8711 3461 8728 3478 8741 3500 8706
TIME...MOT...LOC 1451Z 239DEG 47KT 3476 8720
$$
KDW1 follow-up statement
823
WWUS54 KHUN 021503
SVSHUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
903 AM CST FRI MAR 2 2012
ALC077-021513-
/O.CAN.KHUN.SV.W.0014.000000T0000Z-120302T1515Z/
LAUDERDALE AL-
903 AM CST FRI MAR 2 2012
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LAUDERDALE COUNTY
IS CANCELED...
LAT...LON 3499 8674 3483 8658 3467 8709 3469 8710
3466 8711 3465 8714 3473 8730 3475 8728
3476 8726 3477 8727 3482 8722 3483 8722
3500 8706
TIME...MOT...LOC 1503Z 246DEG 45KT 3477 8704
$$
ALC079-083-089-021515-
/O.CON.KHUN.SV.W.0014.000000T0000Z-120302T1515Z/
LAWRENCE AL-LIMESTONE AL-MADISON AL-
903 AM CST FRI MAR 2 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 AM CST
FOR NORTHWESTERN MADISON...LIMESTONE AND NORTHEASTERN LAWRENCE
COUNTIES...
AT 903 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR RIPLEY...OR ABOUT 6 MILES SOUTHWEST OF ATHENS...MOVING
NORTHEAST AT 50 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
CARTWRIGHT...TANNER...LEGGTOWN...ELKMONT...FRENCH MILL...TONEY...
HOLLAND GIN...CAPSHAW...BETHEL...HARVEST AND ARDMORE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
&&
LAT...LON 3499 8674 3483 8658 3467 8709 3469 8710
3466 8711 3465 8714 3473 8730 3475 8728
3476 8726 3477 8727 3482 8722 3483 8722
3500 8706
TIME...MOT...LOC 1503Z 246DEG 45KT 3477 8704
$$
KDWWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Huntsville, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 2, 5:42 AM CST, 3 hours 9 minutes earlier.
Area forecast discussion, Mar 2, 5:42 AM CST, 3 hours 9 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE HUNTSVILLE AL
542 AM CST FRI MAR 2 2012
.UPDATE...
FOR 12Z TAFS
&&
.DISCUSSION...
/ISSUED 514 AM CST FRI MAR 2 2012/
A STRONG UPPER LOW CURRENTLY LOCATED ACROSS THE NORTHERN PLAINS IS
EXPECTED TO DEEPEN AND SLOWLY SHIFT SOUTHEASTWARD ACROSS MINNESOTA
LATER TODAY...AS A 120-130 KNOT HIGH-LEVEL SPEED MAX AND ASSOCIATED
MID-LEVEL VORTICITY CENTER SHIFT NORTHEASTWARD TO THE LOWER GREAT
LAKES REGION. AT THE SURFACE -- A WELL-DEFINED LOW TRACKING EAST-
NORTHEASTWARD OVER THE OZARKS THIS MORNING -- IS FORECAST TO DEEPEN
SUBSTANTIALLY AS IT SHIFTS TO CENTRAL LOWER MICHIGAN BY THIS
EVENING...IN RESPONSE TO THE FEATURES MENTIONED ABOVE. THE ASSOCIATED
WARM FRONT HAS ALREADY RETREATED NORTHWARD THROUGH THE FORECAST
AREA...WITH TROPICAL AIR SURGING INTO THE REGION CHARACTERIZED BY
BOUNDARY LAYER DEW POINTS RISING INTO THE 60-65 DEGREE RANGE. THE
EVOLUTION AND MODE OF CONVECTION REMAINS A VERY DIFFICULT ASPECT OF
THE FORECAST THIS MORNING...BUT IT APPEARS THAT SCATTERED STORMS
CURRENTLY DEVELOPING TO THE SOUTHWEST WILL CONTINUE TO TRACK
NORTHEASTWARD THROUGH THE MID-MORNING HOURS...WITH THIS ACTIVITY
POSSIBLY BEING ENHANCED BY A WEAK/SOUTHERN STREAM MID-LEVEL WAVE
APPROACHING THE AREA FROM THE ARKLATEX REGION. SOME OF THIS ACTIVITY
MAY BE SEVERE...AND CAPABLE OF PRODUCING LARGE HAIL/DAMAGING WINDS
AND ISOLATED TORNADOES. IN ADDITION TO THIS...STRONG SOUTHWESTERLY
GRADIENT WINDS ARE EXPECTED TODAY...AND A WIND ADVISORY HAS BEEN
ISSUED FOR THE ENTIRE FORECAST AREA FOR SUSTAINED SWLY WINDS OF 20-30
MPH AND GUSTS OF 35-40 MPH.
BEYOND THIS MORNING...IT IS UNCLEAR HOW MUCH OF AN INFLUENCE A RIBBON
OF STRONGLY SUBSIDENT AIR ALOFT -- ASSOCIATED WITH THE STRONGER
VORT MAX EJECTING TO THE LOWER GREAT LAKES -- WILL HAVE ON THE AREAL
COVERAGE OF CONVECTION. VARIOUS SHORT TERM MODELS SUGGEST THAT ANY
WARM SECTOR THUNDERSTORM DEVELOPMENT THIS AFTERNOON WILL REMAIN
WIDELY SCATTERED. HOWEVER...WITH THAT SAID...ANY STORMS THAT DO
DEVELOP WILL LIKELY BE SUPERCELLULAR...GIVEN CONSISTENT MODEL PROGS
OF FAVORABLE MOISTURE/INSTABILITY AND VERTICAL WIND SHEAR /850 MB
SWLY WINDS OF 45-55 KNOTS AND MID-LEVEL WSWLY FLOW IN THE 65-75 KNOT
RANGE/. THESE STORMS WILL HAVE THE HIGHEST LIKELIHOOD OF PRODUCING
SIGNIFICANT WINDS/HAIL AND TORNADOES. IT APPEARS THAT RIGHT AROUND
03/00Z...A SOLID LINE OF INTENSE THUNDERSTORMS WILL DEVELOP ALONG THE
PRIMARY SURFACE COLD FRONT AS IT BEGINS TO ENTER FAR NORTHWEST
ALABAMA. THE COLD FRONT AND ITS ACCOMPANYING SQUALL SHOULD PROGRESS
RAPIDLY SOUTHEASTWARD AS THE GREAT LAKES SURFACE CYCLONE CONTINUES TO
DEEPEN...ENDING THE THREAT FOR SEVERE WEATHER BETWEEN 03/01-03Z
ACROSS NORTHWEST ALABAMA...03/03-05Z IN THE I-65 CORRIDOR...AND
03/05-07Z ACROSS THE FAR SOUTHEAST. ALTHOUGH LARGE HAIL AND ISOLATED
TORNADOES MAY EXIST WITH THIS LINE...THE PRIMARY THREAT WILL COME
FROM DAMAGING WINDS.
A SLIGHT CHANCE OF LIGHT POST FRONTAL SHOWERS WILL BE CARRIED INTO
EARLY SATURDAY MORNING FOR THE SOUTHEASTERN HALF OF THE AREA...BUT
EXPECT THE MAJORITY OF THE DAY TO BE PARTLY/MOSTLY CLOUDY AND
DRY...WITH A MUCH COOLER/DRIER AIR MASS BEING ADVECTED SOUTHEASTWARD
ON BRISK NORTHWEST WINDS. ALL MODELS AGREE THAT A BROAD POSITIVELY-
TILTED LONG WAVE TROUGH AXIS WILL STILL BE LOCATED TO THE WEST OF THE
AREA...AND FOR THIS REASON HAVE MAINTAINED AT LEAST SOME DEGREE OF
CLOUD COVER IN THE FORECAST UNTIL THE TROUGH AXIS SHIFTS EASTWARD ON
SUNDAY. A FEW LIGHT SHOWERS WILL ALSO BE POSSIBLE -- MAINLY ON SUNDAY
MORNING -- AS THE STRONGEST LARGE SCALE FORCING FOR ASCENT MOVES
THROUGH THE REGION. GENERALLY DRY AND PLEASANT CONDITIONS ARE
EXPECTED FOR MUCH OF NEXT WEEK...AS A MID-LEVEL RIDGE AXIS BUILDS
OVER THE REGION IN THE WAKE OF THE DEPARTING TROUGH. ALTHOUGH DEW
POINTS WILL REMAIN SEASONABLY LOW /UPPER 20S TO LOWER 30S/ THROUGH
THE MIDDLE OF THE WEEK...DEVELOPING SOUTHEASTERLY RETURN FLOW AHEAD
OF THE NEXT WESTERN CONUS MID/UPPER-LEVEL DISTURBANCE WILL ALLOW
MOISTURE LEVELS TO GRADUALLY RISE BY THE END OF THE FORECAST PERIOD.
70/DD
&&
.AVIATION...
FOR 12Z TAFS...
MVFR CIGS WILL PREVAIL THROUGH THE NEXT COUPLE OF HOURS AT BOTH TAF
SITES AS SCT -SHRA/-TSRA DEVELOP AHEAD OF A COLD FRONT EXPECTED THIS
EVENING. CIGS COULD DROP BELOW MVFR WITH ANY OF THE -TSRA ACTIVITY. HAVE
INCLUDED A TEMPO GROUP FOR -TSRA TO ACCOUNT FOR THE -TSRA ACTIVITY
AND POSSIBLE DROP IN CIG TO MVFR FROM 12-14Z. WINDS ARE EXPECTED TO
INCREASE TO 20G30KTS BY 14Z WITH A HIGHER CIG (VFR). TSRA ARE
POSSIBLE THROUGHOUT THE DAY...BUT SPATIAL COVERAGE IS UNCERTAIN.
HAVE THUS KEPT VCTS IN FROM 14Z THRU 02-03Z. THE COLD FRONT SHOULD
THEN SHIFT WINDS TO THE NW BY 02-03Z WITH -TSRA POSSIBLE ALONG THE
FRONT. TSRA ACTIVITY SHOULD THEN DIMINISH/DISSIPATE WITH FROPA BY
04-05Z
SL.77
&&
.HUN WATCHES/WARNINGS/ADVISORIES...
AL...WIND ADVISORY UNTIL 4 PM CST THIS AFTERNOON FOR THE FOLLOWING
ZONES: ALZ001>010-016.
TN...WIND ADVISORY UNTIL 4 PM CST THIS AFTERNOON FOR THE FOLLOWING
ZONES: TNZ076-096-097.
&&
FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE
AT WEATHER.GOV/HUNTSVILLE.Hazardous weather outlook, Mar 2, 4:36 AM CST, 4 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HUNTSVILLE AL 436 AM CST FRI MAR 2 2012 ALZ001>010-016-TNZ076-096-097-021930- LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN- MARSHALL-JACKSON-DEKALB-CULLMAN-MOORE-LINCOLN-FRANKLIN TN- 436 AM CST FRI MAR 2 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH ALABAMA AND PORTIONS OF SOUTHERN MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT... SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS MORNING. A FEW OF THESE STORMS COULD BE STRONG TO LOCALLY SEVERE...WITH DAMAGING WINDS...LARGE HAIL...AND ISOLATED TORNADOES THE PRIMARY THREATS. THE MORE DANGEROUS ROUND OF SEVERE THUNDERSTORMS IS EXPECTED DURING THE LATE AFTERNOON HOURS FRIDAY AND CONTINUING INTO THE EVENING...AS A STRONG COLD FRONT APPROACHES THE AREA FROM THE WEST. DAMAGING WINDS...LARGE HAIL...AND TORNADOES ARE THE THREATS WITH ANY SEVERE STORMS. THE TORNADO THREAT WILL BE MOST LIKELY WITH ANY DISCRETE THUNDERSTORMS THAT DEVELOP WELL AHEAD OF THE FRONT OR WITH ANY BREAKS IN A LINE OF THUNDERSTORMS...EXPECTED TO DEVELOP ALONG OR AHEAD OF THE COLD FRONT. STRONG SOUTHERLY WINDS THIS MORNING THROUGH LATE THIS AFTERNOON WILL RISE TO THE 20 TO 30 MPH RANGE WITH HIGHER GUSTS LIKELY OVER HIGHER ELEVATIONS. PLEASE REFER TO THE WIND ADVISORY THAT HAS BEEN ISSUED FOR THE AREA FOR THE LATEST INFORMATION. THE SEVERE WEATHER THREAT IS EXPECTED TO DIMINISH FROM WEST TO EAST WITH THE ONSET OF THE OVERNIGHT PERIOD AS THE COLD FRONT MOVES EAST OF THE AREA. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER CALL TO ACTION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL IS REQUESTED FOR FRIDAY INTO FRIDAY NIGHT.
In the hours before
Special weather statement, Mar 2, 7:21 AM CST, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
721 AM CST FRI MAR 2 2012
ALZ001-002-004-021400-
COLBERT-LAUDERDALE-LAWRENCE-
721 AM CST FRI MAR 2 2012
...SIGNIFICANT WEATHER ADVISORY FOR COLBERT...LAUDERDALE AND LAWRENCE
COUNTIES UNTIL 800 AM CST...
AT 720 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR LA GRANGE...MOVING NORTHEAST AT 60 MPH.
PENNY SIZE HAIL...WINDS UP TO 40 MPH...AND FREQUENT CLOUD TO GROUND
LIGHTNING ARE EXPECTED WITH THIS STORM.
* LOCATIONS IN OR NEAR THE PATH INCLUDE...
NE SMITH...TOWN CREEK.
NORTH COURTLAND...COURTLAND.
WHEELER...ROGERSVILLE.
THIS THUNDERSTORM COULD INTENSIFY QUICKLY...SO BE READY TO ACT IF A
WARNING IS ISSUED.
&&
LAT...LON 3487 8733 3479 8725 3478 8728 3476 8727
3476 8722 3467 8712 3450 8753 3457 8753
3457 8761 3464 8766
TIME...MOT...LOC 1320Z 240DEG 52KT 3460 8749
SLSpecial weather statement, Mar 2, 8:09 AM CST, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
809 AM CST FRI MAR 2 2012
ALZ001>005-021500-
COLBERT-FRANKLIN-LAUDERDALE-LAWRENCE-LIMESTONE-
809 AM CST FRI MAR 2 2012
...SIGNIFICANT WEATHER ADVISORY FOR COLBERT...FRANKLIN...
LAUDERDALE...LAWRENCE AND LIMESTONE COUNTIES UNTIL 900 AM CST...
AT 805 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR THARPTOWN...OR NEAR RUSSELLVILLE...MOVING
NORTHEAST AT 55 MPH.
PENNY SIZE HAIL...WINDS UP TO 40 MPH...AND HEAVY DOWNPOURS ARE
EXPECTED WITH THIS STORM.
* LOCATIONS IN OR NEAR THE PATH INCLUDE...
LA GRANGE...WHITEOAK.
NE SMITH...HATTON.
TOWN CREEK.
COURTLAND...WHEELER.
HILLSBORO...OLIVER.
RIPLEY.
STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.
&&
LAT...LON 3500 8695 3473 8678 3468 8679 3462 8698
3465 8704 3465 8705 3467 8709 3469 8710
3458 8711 3442 8765 3457 8776 3501 8715
TIME...MOT...LOC 1409Z 240DEG 49KT 3454 8760
SSThe office that day
Everything else NWS Huntsville, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 2, 4:44 AM CST | Wind Advisory | HUN | Colbert, Cullman, DeKalb, Franklin, Jackson, Lauderdale and 5 more | 11 hr |
| Mar 2, 7:21 AM CST | Special Weather Statement | HUN | Lawrence | 39 min |
| Mar 2, 8:09 AM CST | Special Weather Statement | HUN | Lawrence, Limestone | 51 min |
| Mar 2, 9:12 AM CST | Severe Thunderstorm Warning | HUN | Limestone, Madison | 33 min |
| Mar 2, 9:15 AM CST | Special Weather Statement | HUN | Lawrence | 30 min |
| Mar 2, 9:18 AM CST | Tornado Warning | HUN | Limestone, Madison | 27 min |
| Mar 2, 9:35 AM CST | Tornado Warning | HUN | Limestone, Madison | 25 min |
| Mar 2, 9:41 AM CST | Tornado Warning | HUN | Jackson, Madison | 34 min |
| Mar 2, 9:59 AM CST | Tornado Warning | HUN | Jackson, Madison | 31 min |
| Mar 2, 10:10 AM CST | Tornado Warning | HUN | Jackson | 35 min |
| Mar 2, 10:24 AM CST | Tornado Warning | HUN | Jackson, Madison | 36 min |
| Mar 2, 1:01 PM CST | Special Weather Statement | HUN | Lawrence, Limestone | 44 min |
| Mar 2, 1:26 PM CST | Special Weather Statement | HUN | Franklin | 34 min |
| Mar 2, 1:30 PM CST | Severe Thunderstorm Warning | HUN | Lauderdale, Lawrence, Limestone | 30 min |
| Mar 2, 1:31 PM CST | Severe Thunderstorm Warning | HUN | Franklin, Lawrence | 29 min |
| Mar 2, 1:55 PM CST | Severe Thunderstorm Warning | HUN | Limestone, Madison | 50 min |
| Mar 2, 2:00 PM CST | Tornado Warning | HUN | Limestone | 30 min |
| Mar 2, 2:06 PM CST | Severe Thunderstorm Warning | HUN | Colbert, Lauderdale | 24 min |
| Mar 2, 2:29 PM CST | Severe Thunderstorm Warning | HUN | Colbert, Lauderdale | 31 min |
| Mar 2, 2:41 PM CST | Tornado Warning | HUN | Colbert, Lauderdale, Lawrence | 34 min |
| Mar 2, 3:07 PM CST | Tornado Warning | HUN | Limestone | 23 min |
| Mar 2, 3:16 PM CST | Severe Thunderstorm Warning | HUN | Colbert, Lawrence | 29 min |
| Mar 2, 3:26 PM CST | Tornado Warning | HUN | Limestone, Madison | 34 min |
| Mar 2, 3:27 PM CST | Tornado Warning | HUN | Lawrence | 33 min |
| Mar 2, 3:44 PM CST | Severe Thunderstorm Warning | HUN | Limestone | 31 min |
| Mar 2, 3:58 PM CST | Tornado Warning | HUN | Jackson, Madison | 14 min |
| Mar 2, 4:00 PM CST | Severe Thunderstorm Warning | HUN | Lawrence, Morgan | 30 min |
| Mar 2, 4:10 PM CST | Severe Thunderstorm Warning | HUN | Jackson, Madison | 50 min |
| Mar 2, 4:15 PM CST | Severe Thunderstorm Warning | HUN | Cullman, Morgan | 30 min |
| Mar 2, 4:21 PM CST | Severe Thunderstorm Warning | HUN | Madison | 24 min |
| Mar 2, 4:33 PM CST | Tornado Warning | HUN | Cullman, Morgan | 27 min |
| Mar 2, 4:51 PM CST | Severe Thunderstorm Warning | HUN | Jackson, Madison | 24 min |
| Mar 2, 4:55 PM CST | Tornado Warning | HUN | Morgan | 15 min |
| Mar 2, 5:14 PM CST | Severe Thunderstorm Warning | HUN | Jackson | 46 min |
| Mar 2, 5:49 PM CST | Severe Thunderstorm Warning | HUN | Cullman | 26 min |
| Mar 2, 5:57 PM CST | Severe Thunderstorm Warning | HUN | Jackson | 18 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.